# SDR DXTA2024042211577

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 6,538 hours, 4,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mirror
- Part number: UNKNOWN
- Condition: Dirty
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLOSURE OF MAIN CABIN DOOR & VISUALLY INSPECTING THE LOCKING PINS, ONLY TWO OF SIX HASH MARKS WERE ABLE TO BE SEEN. ALSO HAD TO MANUALLY RESET THE CABIN LIFT PER QRH WHILE LOOKING AT THE DOOR.  ALL SIX WERE DIRTY INHIBITING THE LOCKING INDICATOR FROM BEING SEEN.  CLEANED ALL SIX  MIRRORS AND LENSES. ALL SIX INDICATORS ARE NOW CLEARLY SHOWN. PERFORMED OPS CHECK IAW AMM 52-10-00, CHECKED GOOD.
